# SDR SWAA2022030977929

- Difficulty date: May 6, 2019
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N734SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27866
- Aircraft time: 69,540 hours, 40,865 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Crease Beam
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREASE BEAM WEB IS CRACKED AT LIGHTNING HOLE; BS 469 RBL 65; WL 208 / REMOVED CRACK ON CREASE BEAM WEB LIGHTNING HOLE EDGE AT BS 469; RBL 65; WL 208 IAW SRM 53-30-13-1A-1 STEP 4A (1)(A) & SRM 51-10-02-0G-0. AFTER EVALUATE REWORK AREA IT WAS FOUND WITHIN LIMITS IAW SRM 53-30-13-1A-1 STEP 4A (E)(A) FIG 103 DETAIL A. APPLIED CHEMICAL CONVERSION COATING AND PRIMER IAW 53-30-13-1A-1 STEPS 2C (1) & 2C(2). ACCOMPLISHED A HFEC INSP TO REWORKED AREA IAW 737 NDIM PT6 51-00-00 PROC 23; NO CRACKS NOTED.
